When i be contained by bed trying to sleep, my heart kept spanking really nifty next slowing to average!!?


bit panicked as this hasn,t happen before. I am on Atenolol and astrovastatin. am i ok? or should i see a doctor? be quite frightened by it.
gratitude

Answers:
It is called Palpitations surrounded by the heart, in other words irregular heart pace...I experience this on a daily basses so my Primary Dr, referred me to a Cardiologist and they done adjectives the necessary interview needed to find out if it is as you said Panic-attacks or something else going on with your valve...my left spigot is slower then the right one and explicitly what might be my problem as well as yours. But I'm still person evaluated for this, I just have a heart monitor on for 24 hrs this past Friday. I will know the results on Wednesday...Now if your are taking Atenolol 50mg. as I have in the finishing month's time that it put me in the Hospital...what this dose is it lowers your blood pressure and what it did to me be dropped both (BP/P) I was unbelievably cold to the point of being rime cold my boyfriend who is a retired fireman said the only time he feel a person that cold " be in a bodybag" I must own had at least possible four valur blankets folded on me but just could not heat up or for that matter sweat.
As an example by the time my boyfriend took me to the hospital and forced me because I be being stubborn...my blood pressure and pulse be 64/47 and a pulse of 48. I was literally as the E.R. put it "a walking dead" they don't know how or even why I last as long as I did all they could do is chisel their heads and put fluids within my body to re- warm it and do lots of blood test/Ex-rays & more fluids contained by my body and Monitored my heart for the duration I was within the hospital and when they tried to take blood out the first time contained by the E.R. they could get but a couple of drops they said the blood be just not flowing satisfactory...I could not move or speak for myself or even sit up on my own...what it was doing be slowly stopping my heart and blood flow...I was other sleepy and could not stay awake at any given time and I all most other had a headache as I said past I was literally a walking unconscious...all this happen in smaller amount then a week of taking Atenolol. I dont know around how long you have be taking this or these medication but I would ask to see a Cardiologist ASAP. This put me in the hospital for going on for 4,day's before they released me...I own a follow up on Wednesday. What I do is keep a transcript of when the Palpitations start and how long they last... this is what I do and that channel it gives the Dr's some item to work with within aiding them in to finding out what is wrong near you and what they can do to help you...

Good Luck, hope you find out what the produce is as I am still trying to find my own answers...
it sounds normal- our heart beat isn't 100% consistent. Also- I've notice that I can hear/feel my heartbeat a lot more within bed/at night. It might be that your heart be slowing down for sleep and you just notice it more.
You need to see your doc. but my hubby is on astrovastatin and that happen to him. He isn't on the Atenolol. He'll sit up and take some completely deep breaths. THis help to slow the heart rate.
If it persists I would outstandingly suggest you talk to your doc as it could be Tachyacardia and that's hugely dangerous.
Please cart care





Copyright (C) 2007-2012 DCQnA.com All Rights reserved.     Contact us